标题:A STOCHASTIC MAXIMUM PRINCIPLE FOR LINEAR QUADRATIC PROBLEM WITH NONCONVEX CONTROL DOMAIN
作者:Ji, Shaolin; Xue, Xiaole
作者机构:[Ji, Shaolin; Xue, Xiaole] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.
通讯作者:Xue, XL
通讯作者地址:[Xue, XL]Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.
来源:MATHEMATICAL CONTROL AND RELATED FIELDS
出版年:2019
卷:9
期:3
页码:495-507
DOI:10.3934/mcrf.2019022
关键词:Stochastic maximum principle; stochastic linear quadratic problem;; convex perturbation; backward stochastic differential equation
摘要:This paper considers the stochastic linear quadratic optimal control problem in which the control domain is nonconvex. By the functional analysis and convex perturbation methods, we establish a novel maximum principle. The application of the proposed maximum principle is illustrated through a work-out example.
收录类别:SCOPUS;SCIE;SSCI
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068768027&doi=10.3934%2fmcrf.2019022&partnerID=40&md5=733d25bee3e6f6ce2f4fac8e8617faab
TOP